Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

157 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for purpura spots on the arms

Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 8169 Questions

default
Posted on Thu, 19 Apr 2018 in Skin Hair and Nails
Question: I have been having these spots for 7 months and I dont know what causes them and what they are it looks blood under the skin and not itchy when I scartch them they get change

I have used once the oatmeal 5% and it helps but they keep coming
doctor
Answered by Dr. Kakkar S. 21 minutes later
Brief Answer:
Kindly upload more images

Detailed Answer:
Hello. thank you.

I am Dr. kakkar (Dermatologist). I have noted your concern.
I can see faintly red, dry appearing marks in this image. Perhaps you also have a few stretch marks in this image which look slightly red. Is this your concern?
I would like to know what all body sites are involved?
I request you to kindly upload a few more images of the affected area in "Reports Section" so that I am able to have a better idea of your skin condition.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. 8 minutes later
It apears in both of my arms but now it is just in the left arm it coms like a small red dot and goes away within a week but this time im getting more of it
doctor
Answered by Dr. Kakkar S. 20 hours later
Brief Answer:
Purpuric spots due to capillary rupture

Detailed Answer:
Thank you.

A few of them (faint red and linear) are definitely fresh stretch marks. They would turn white with time.
The small, bright red ones on upper arms seem like they are Purpuric spots. They could be due to trauma e.g perhaps from skin stretching due to muscle building. Underlying fragility and rupture of capillary walls could be a predisposing factor. Such kind of purpuric spots are self resolving
I suggest you to take an Oral Vitamin C supplement once daily for a few days.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. 2 days later
This is how it looks now without taking any mediciens , almost gon
What do you think the reason ? Shoud I go to hospital ?
doctor
Answered by Dr. Kakkar S. 9 hours later
Brief Answer:
Take a vitamin C supplement

Detailed Answer:
Thank you.

This is quite expected. These kind of purpuric spots are self resolving. Underlying fragility of capillary walls could be the reason. I suggest you to take an oral Vitamin C supplement once daily for a month. You should be able to get it OTC.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication

Recent questions on  Stretch marks

doctor1 MD

Been bloated for a month with constipation, gas and diorrhea. Also have weight gain and gotten stretch marks on my stomach which iv never had before. Already done one pregnancy test due to a late period but that was negative. Planning on testing again next week. Any other possible causes for this?

doctor1 MD

What are the uses of Bio-oil? Is it safe to use during pregnancy? From which month of Pregnancy can this be used? When all it should be applied during pregnancy to avoid stretch marks?

doctor1 MD

age:20,weight:72:height:5.3, i have been using a cream named piglow...which contains steroid like furorate and many more..i was using this cream for fairness. i m using this cream abt 1 n half years, due to usage of that cream, my body has develop lots of strech marks near shoulder, arms plz suggest me that would heel all y strech marks n olz suggest any safe cream or a cream which does not have side effect

doctor1 MD

Hi, I have a few things I am hoping to figure out I had a baby a year ago and was a forced delivery. After I have had urinary problems Hard to go Comes out in different streams If push too hard have a bowel movement and bladder hardly ever feels...

doctor1 MD

hi im 17 and a n amatuer body builder i take all thebsteps necissary to keep my body healthy and clean but recently ive beengetting darker botches all over my upper body and afew stretch marks ive tried usuing moistureizer but it isnt making any huge differences . any suggestions?

doctor1 MD

Hi . I m 24 years old . can I use evion 250 mg daily on my face? Jus to get a glowing good skin or it is harmful to apply daily on face? Secondly I have stretch marks on my arms nd waist because of my weight . what should I do to get rid of them . I m working on my weight but can I apply evion on them?